# SDR DALA2018041702621

- Difficulty date: November 20, 2016
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 54,672 hours, 18,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL 197LL HAD A CRACKED  EDGE ADJACENT TO HYD ACCESS DOOR AFT HINGE.  REPAIRED THE SKIN PANEL IAW SRM 51-70-17, AND 51-70-14.
